RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2010, Volume 6, 016, 8 pages (Mi sigma473)  

This article is cited in 1 scientific paper (total in 1 paper)

From Noncommutative Sphere to Nonrelativistic Spin

Alexei A. Deriglazov

Dept. de Matematica, ICE, Universidade Federal de Juiz de Fora, MG, Brazil

Abstract: Reparametrization invariant dynamics on a sphere, being parameterized by angular momentum coordinates, represents an example of noncommutative theory. It can be quantized according to Berezin–Marinov prescription, replacing the coordinates by Pauli matrices. Following the scheme, we present two semiclassical models for description of spin without use of Grassman variables. The first model implies Pauli equation upon the canonical quantization. The second model produces nonrelativistic limit of the Dirac equation implying correct value for the electron spin magnetic moment.

Keywords: noncommutative geometry; nonrelativistic spin

DOI: https://doi.org/10.3842/SIGMA.2010.016

Full text: PDF file (234 kB)
Full text: http://emis.mi.ras.ru/journals/SIGMA/2010/016/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 0911.2592
MSC: 81R05; 81R60; 81T75
Received: November 12, 2009; in final form January 26, 2010; Published online February 4, 2010
Language:

Citation: Alexei A. Deriglazov, “From Noncommutative Sphere to Nonrelativistic Spin”, SIGMA, 6 (2010), 016, 8 pp.

Citation in format AMSBIB
\Bibitem{Der10}
\by Alexei A.~Deriglazov
\paper From Noncommutative Sphere to Nonrelativistic Spin
\jour SIGMA
\yr 2010
\vol 6
\papernumber 016
\totalpages 8
\mathnet{http://mi.mathnet.ru/sigma473}
\crossref{https://doi.org/10.3842/SIGMA.2010.016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891448817}


Linking options:
  • http://mi.mathnet.ru/eng/sigma473
  • http://mi.mathnet.ru/eng/sigma/v6/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Monemzadeh M., Dehghani M., Nejad S.A., “Gauging the Relativistic Particle Model on the Noncommutative Plane”, Int. J. Theor. Phys., 56:6 (2017), 1793–1806  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:290
    Full text:33
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019